Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Jahn, Thomas
2017.
Extremal radii, diameter and minimum width in generalized Minkowski spaces.
Rocky Mountain Journal of Mathematics,
Vol. 47,
Issue. 3,
Jahn, Thomas
2017.
Successive radii and ball operators in generalized Minkowski spaces.
Advances in Geometry,
Vol. 17,
Issue. 3,
p.
347.
Lombardi, Nico
and
Saorín Gómez, Eugenia
2024.
Mean radii of symmetrizations of a convex body.
Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry,
Vol. 65,
Issue. 2,
p.
415.